MathSciNet Relay Station
MathSciNet bibliographic data
MR1850650 (2002i:18010) 18E15 (16E05 16E45)
Aldrich, S. Tempest; Enochs, Edgar E.; García Rozas, J. R.; Oyonarte, Luis Covers and envelopes in Grothendieck categories: flat covers of complexes with applications. J. Algebra 243 (2001), no. 2, 615–630.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement